Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 129, NWS Gray, ME

August 19, 2011Belknap County, Carroll County, Strafford County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Aug 19, 2011, 4:19 PM EDT for Belknap County, Carroll County, Strafford County, New Hampshire. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2011, 4:19 PM EDT (20:19 UTC)
Expired
Aug 19, 2011, 5:15 PM EDT
In force
56 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

Counties Belknap County, NH, Carroll County, NH, Strafford County, NH

The radar

The Portland,ME radar (KGYX), 77 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 4:35 PM EDTTSTM WND DMG1 S Wakefield, NHLARGE TREE ON HOUSE AND SECOND LARGE TREE IN ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.3 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2011-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 468 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2011-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
468 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1145 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

578 
WUUS51 KGYX 192019
SVRGYX
NHC001-003-017-192115-
/O.NEW.KGYX.SV.W.0129.110819T2019Z-110819T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
419 PM EDT FRI AUG 19 2011

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE...
  NORTHWESTERN STRAFFORD COUNTY IN CENTRAL NEW HAMPSHIRE...
  SOUTHEASTERN CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...

* UNTIL 515 PM EDT...

* AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ALTON...OR 12 MILES SOUTH OF OSSIPEE...AND MOVING NORTHEAST AT 10
  MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MIDDLETON...WENTWORTH STATE PARK...BROOKFIELD AND WAKEFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL CAN BE EXPECTED WITH LOCAL PONDING IN STREETS AND
LOW-LYING AREAS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4372 7100 4350 7096 4342 7126 4350 7129
TIME...MOT...LOC 2020Z 237DEG 11KT 4354 7115

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 3:58 PM EDT, 21 minutes earlier.

Area forecast discussion, Aug 19, 3:58 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
358 PM EDT FRI AUG 19 2011

.SYNOPSIS...
WARM AND HUMID AIR WILL REMAIN IN PLACE INTO SUNDAY...AS STAGNANT
CONDITIONS GIVE WAY TO SOUTHERLY FLOW. SCATTERED AFTERNOON
THUNDERSTORMS WILL BE POSSIBLE THIS WEEKEND...BUT MORE LIKELY
SUNDAY...AS A COLD FRONT APPROACHES FROM THE WEST. THE COLD FRONT
WILL MOVE THROUGH SUNDAY NIGHT...PROVIDING THE BEST CHANCE FOR
SHOWERS AND STORMS. ONCE THE COLD FRONT EXITS TO THE EAST MON
MORNING...EXPECT CLEARING BY AFTERNOON. HIGH PRESSURE BUILDS IN
FOR TUESDAY AND WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SHORTWAVE TROUGH MOVING ACROSS THE AREA THIS AFTERNOON AND EVENING
WILL CONTINUE TO FOCUS TRIGGERING FOR THUNDERSTORMS. SHEAR REMAINS
WEAK BUT ABUNDANT INSTABILITY WILL ENSURE CONTINUED ACTIVITY
THROUGH SUNSET. EXPECT ACTIVITY TO SLOWLY DISSIPATE AFTER DARK AND
FLOODING CONCERNS SHOULD BE AVOID AS LONG AS STORMS DO NOT RE-
TRACK OVER THE SAME LOCATIONS. AREAS OF VALLEY FOG WILL FORM IN
THE USUAL AUGUST LOCATIONS OVERNIGHT.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
A WEAK RIDGE OF HIGH PRESSURE WILL PROTECT NEW HAMPSHIRE AND
WESTERN MAINE FROM SHOWERS AND THUNDERSTORMS BREAKING OUT AGAIN ON
SATURDAY AND SATURDAY NIGHT...WHILE MID-COAST AND CENTRAL MAINE
WILL SEE SCATTERED SHOWERS SATURDAY AFTERNOON AND EVENING.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
LARGE SCALE 500MB TROUGHING CONTINUES INTO MONDAY...BEFORE
SETTLING INTO ZONAL FLOW...FOR THE MIDDLE OF NEXT WEEK...AND THEN
SHIFTING TO SW FLOW ALOFT LATE IN THE WEEK.

CURRENT THINKING IS THAT FLOW ALOFT AND NEAR THE SFC BEGIN TO LINE
UP ON SUNDAY...AND THIS WILL LIKELY SLOW THE EASTWARD PROGRESS OF
SHRA/TSRA DURING THE DAY...SO ANY CONVECTION AHEAD OF THE FRONT
LOOKS LIKE IT WILL HOLD OFF TO THE AFTERNOON...AND MAYBE UNTIL
LATE IN THE DAY NEAR THE COAST. MODELS IN GOOD AGREEMENT NOW ON
TIMING OF THE COLD FROPA...WHICH LOOKS TO BE DURING THE OVERNIGHT
HOURS SUNDAY INTO MONDAY. SOME HINTS THAT SHRA MAY LINGER INTO
MONDAY MORNING...ESPECIALLY IN THE EAST...AS WEAK WAVE TRACKS
ALONG THE FRONT TO OUR SE....BUT FOR NOW...AM GOING WITH AT LEAST
PARTIAL CLEARING BY MONDAY AFTERNOON.

HIGH PRES BUILDS IN FRO TUE/WED...WITH A SOMEWHAT COOL AIR MASS
MOVING IN. MAY SEE SOME SCT SHRA IN THE MOUNTAINS ON TUE AFTERNOON
WITH COLD POOL MOVING OVERHEAD. NEXT CHC OF RAIN LATE IN THE WEEK
AS ANOTHER TROUGH CROSSES THE NERN US.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM...VFR CONDITIONS EXPECTED THROUGH SATURDAY NIGHT EXCEPT
FOR PERIODS OF MVFR/IFR IN NIGHTTIME VALLEY FOG. ISOLATED
THUNDERSTORMS THIS EVENING AND AGAIN SATURDAY AFTERNOON WILL CAUSE
BRIEF MVFR CONDITIONS.

LONG TERM...MAINLY VFR ON SUNDAY...ALTHOUGH SCT SHRA/TSRA POSSIBLE
IN THE AFTERNOON. MORE WIDESPREAD FLIGHT RESTRICTIONS SUN NIGHT IN
SHRA/TSRA...POSSIBLY LINGERING INTO MON MORNING. VFR EXPECTED MON
AFTERNOON AND BEYOND.

&&

.MARINE...
SHORT TERM...SOUTHERLY FLOW TO CONTINUE TONIGHT THROUGH SUNDAY BUT
WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA.

LONG TERM...SCA CONDITIONS WINDS/SEAS POSSIBLE IN SOUTHERLY FLOW
AHEAD OF COLD FRONT LATER SUNDAY AFTERNOON AND SUNDAY NIGHT.
OTHERWISE...CONDITIONS LOOK TO REMAIN BLO SCA CRITERIA.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&

SHORT TERM...STJEAN
LONG TERM...CEMPA
Hazardous weather outlook, Aug 19, 3:29 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
329 PM EDT FRI AUG 19 2011

MEZ007>009-012>014-018>028-NHZ001>010-013-014-201000-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
329 PM EDT FRI AUG 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW THUNDERSTORMS COULD PRODUCE SMALL HAIL AND TORRENTIAL
DOWNPOURS THROUGH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-201000-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
329 PM EDT FRI AUG 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 19, 3:20 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
320 PM EDT FRI AUG 19 2011

NHZ013-191945-
INTERIOR ROCKINGHAM-
320 PM EDT FRI AUG 19 2011

...STRONG THUNDERSTORMS WILL IMPACT ROCKINGHAM COUNTY THROUGH 345 PM
EDT...

AT 320 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTHWEST OF AUBURN...OR ABOUT 4
MILES SOUTHEAST OF MANCHESTER...MOVING NORTHEAST AT 15 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND AUBURN AND
CHESTER THROUGH 345 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

HEAVY RAIN MAY PRODUCE LOCALIZED DRAINAGE FLOODING AND PONDING OF
WATER.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4291 7146 4294 7144 4295 7139 4300 7140
      4303 7140 4308 7135 4301 7126 4292 7122
      4287 7140

ES
Special weather statement, Aug 19, 3:42 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
342 PM EDT FRI AUG 19 2011

MEZ018-NHZ006-010-192030-
INTERIOR YORK-SOUTHERN CARROLL-STRAFFORD-
342 PM EDT FRI AUG 19 2011

...STRONG THUNDERSTORMS WILL IMPACT STRAFFORD COUNTY...CARROLL COUNTY
AND YORK COUNTY THROUGH 430 PM EDT...

AT 342 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTH OF WAKEFIELD...OR ABOUT 13
MILES WEST OF SANFORD...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND WAKEFIELD...ACTON...
SHAPLEIGH AND WEST NEWFIELD THROUGH 430 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

HEAVY RAIN MAY PRODUCE LOCALIZED DRAINAGE FLOODING AND PONDING OF
WATER.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4368 7088 4355 7074 4343 7100 4353 7108

ES
Special weather statement, Aug 19, 3:46 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
346 PM EDT FRI AUG 19 2011

MEZ012-013-020-021-192030-
ANDROSCOGGIN-KENNEBEC-SOUTHERN FRANKLIN-SOUTHERN OXFORD-
346 PM EDT FRI AUG 19 2011

...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY...KENNEBEC
COUNTY...OXFORD COUNTY AND FRANKLIN COUNTY THROUGH 430 PM EDT...

AT 346 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
5 MILES NORTHWEST OF FAYETTE TO 2 MILES NORTHWEST OF MECHANIC
FALLS...OR ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF TURNER
TO 2 MILES NORTHWEST OF MECHANIC FALLS...MOVING EAST AT 15 MPH. THIS
CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND
LIVERMORE...MECHANIC FALLS...TURNER...MOUNT VERNON...FAYETTE...
WAYNE...LEEDS...FAYETTE...WAYNE AND READFIELD THROUGH 430 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

HEAVY RAIN MAY PRODUCE LOCALIZED DRAINAGE FLOODING AND PONDING OF
WATER.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4451 6978 4407 7008 4411 7043 4450 7012

ES
Local storm report, Aug 19, 3:53 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
353 PM EDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             AUBURN                  43.00N  71.35W
08/19/2011  E0.88 INCH       ROCKINGHAM         NH   PUBLIC

            NICKEL SIZED HAIL IN AUBURN.

&&

EVENT NUMBER GYX1100354

DS
Special weather statement, Aug 19, 4:02 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
402 PM EDT FRI AUG 19 2011

MEZ007-NHZ001-192045-
NORTHERN COOS-NORTHERN OXFORD-
402 PM EDT FRI AUG 19 2011

...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND COOS COUNTY
THROUGH 445 PM EDT...

AT 402 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER COOS COUNTY...OR ABOUT 14 MILES
NORTHEAST OF CANAAN...MOVING NORTHEAST AT 30 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND THROUGH 445 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

LAT...LON 4534 7094 4523 7099 4506 7142 4519 7143
      4521 7142 4523 7143 4529 7126 4526 7123
      4525 7115 4532 7109 4532 7102 4535 7102

ES
Special weather statement, Aug 19, 4:07 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
407 PM EDT FRI AUG 19 2011

NHZ008-013-192045-
INTERIOR ROCKINGHAM-MERRIMACK-
407 PM EDT FRI AUG 19 2011

...STRONG THUNDERSTORMS WILL IMPACT MERRIMACK COUNTY AND ROCKINGHAM
COUNTY THROUGH 445 PM EDT...

AT 407 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 6 MILES SOUTHWEST OF
AUBURN...OR ABOUT 4 MILES SOUTHEAST OF MANCHESTER...MOVING NORTHEAST
AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN
AND AROUND SOUTH HOOKSETT...AUBURN...CHESTER...CANDIA...FREMONT...
RAYMOND...PAWTUCKAWAY STATE PARK...NOTTINGHAM AND EPPING THROUGH 445
PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

HEAVY RAIN MAY PRODUCE LOCALIZED DRAINAGE FLOODING AND PONDING OF
WATER.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4285 7142 4293 7146 4294 7144 4294 7139
      4300 7139 4301 7144 4303 7146 4318 7111
      4299 7104

ES

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 3:05 PM EDTSpecial Weather StatementGYXRockingham55 min
Aug 19, 3:13 PM EDTSpecial Weather StatementGYXCarroll62 min
Aug 19, 3:20 PM EDTSpecial Weather StatementGYXRockingham25 min
Aug 19, 3:21 PM EDTSevere Thunderstorm WarningGYXRockingham39 min
Aug 19, 4:07 PM EDTSpecial Weather StatementGYXRockingham38 min
Aug 19, 4:29 PM EDTSevere Thunderstorm WarningGYXRockingham31 min
Aug 19, 4:42 PM EDTSevere Thunderstorm WarningGYXCarroll, Strafford48 min
Aug 19, 5:10 PM EDTSpecial Weather StatementGYXMerrimack65 min
Aug 19, 5:41 PM EDTAreal Flood AdvisoryGYXBelknap, Carroll, Merrimack, Rockingham, Strafford3 hr
Aug 19, 6:23 PM EDTSpecial Weather StatementGYXBelknap37 min
Aug 19, 6:54 PM EDTSpecial Weather StatementGYXCoos66 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.